# SDR RAIA00111020

- Difficulty date: November 29, 2001
- Submitted: December 9, 2001
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 18,972 hours, 21,751 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32149602
- Part serial: 210
- Condition: Faulty
- Part time: 20,508 hours, 23,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7126-STL-RIGHT PACK VALVE FAULTED DURING TAXI. MAINTENANCE REMOVED AND REPLACED RIGHT PACK VALVE IAW ATR MAINTENANCE MANUAL.
